MathSciNet Relay Station
MathSciNet bibliographic data
MR710053 58E10 (53C22 58F17)
Ballmann, W.; Thorbergsson, G.; Ziller, W. Existence of closed geodesics on positively curved manifolds. J. Differential Geom. 18 (1983), no. 2, 221–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement